Title: On Eigenvalues of the Transition Matrix of Some Count-Data Markov Chains
Authors: Weiß, Christian H. 
Language: en
Issue Date: 2017
Publisher: Springer Science + Business Media B.V.
Document Type: Article
Source: Enthalten in: Methodology and computing in applied probability. - Dordrecht [u.a.] : Springer Science + Business Media B.V, 1999. - Online-Ressource . - Bd. 19.2017, 3, Seite 997-1007
Journal / Series / Working Paper (HSU): Methodology and computing in applied probability 
Volume: 19
Issue: 3
Page Start: 997
Page End: 1007
Publisher Place: Dordrecht [u.a.]
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=895473577
DOI: 10.1007/s11009-017-9560-9
Appears in Collections:2017

Show full item record

CORE Recommender

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.